MathSciNet Relay Station
MathSciNet bibliographic data
MR973179 (90j:12019) 12J15 (12D15 12E15 16A39)
Craven, Thomas C. Approximation properties for orderings on $*$-fields. Trans. Amer. Math. Soc. 310 (1988), no. 2, 837–850.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement